# SDR SWAA2015070641322

- Difficulty date: June 13, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 57,595 hours, 33,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE, NR 3 SLAT NOSE SKIN CRACKED AT STATION 202.45.  REPAIRED SKIN IAW SRM.
